# SDR AALA961423

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SPLICE PLATE CRACKED ABOVE NR 5 LEFT FLAP ACT.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 51-40-02 R8-12.  (M)
